Caner Koca
Caner Koca
Assistant Professor of Mathematics, City University of New York
Verified email at citytech.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Strongly Hermitian Einstein–Maxwell solutions on ruled surfaces
C Koca, CW Tønnesen-Friedman
Annals of Global Analysis and Geometry 50 (1), 29-46, 2016
162016
On the curvature of Einstein–Hermitian surfaces
M Kalafat, C Koca
Illinois Journal of Mathematics 62 (1-4), 25-39, 2018
42018
Einstein Hermitian metrics of positive sectional curvature
C Koca
Proceedings of the American Mathematical Society 142 (6), 2119-2122, 2014
42014
Hermitian metrics of constant Chern scalar curvature on ruled surfaces
C Koca, M Lejmi
Kodai Mathematical Journal 43 (3), 409-430, 2020
32020
On conformal geometry of Kähler surfaces
C Koca
State University of New York at Stony Brook, 2012
22012
Complex Surfaces of Locally Conformally Flat Type
M Kalafat, C Koca
Houston J. Math 42 (4), 1127-1139, 2016
1*2016
Conformally Kähler surfaces and orthogonal holomorphic bisectional curvature
M Kalafat, C Koca
Geometriae Dedicata 174 (1), 401-408, 2015
12015
Einstein–Maxwell Equations on Four-dimensional Lie Algebras
C Koca, M Lejmi
Canadian Mathematical Bulletin 62 (4), 822-840, 2019
2019
Extremal Kähler metrics and Bach–Merkulov equations
C Koca
Journal of Geometry and Physics 70, 117-122, 2013
2013
Irreducible Heegner Divisors in the Period Space of Enriques Surfaces
C Koca, AS Sertoez
International Journal of Mathematics 19 (02), 209-215, 2008
2008
Orbits in the anti-invariant sublattice of the K3-lattice
C Koca
Bilkent University, 2005
2005
The system can't perform the operation now. Try again later.
Articles 1–11